# SDR SWAA2024102242898

- Difficulty date: September 27, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; SURFACE CORROSION; RH TRANS. ANGLE STA. 727H TO 727I<[01] REMOVED SURFACE CORROSION AT R/H TRANSITION ANGLE FROM STA. 727H-727I. MATERIAL REMOVED .005 AND REMAINING THICKNESS .035 FOUND TO BE OUT OF LIMITED PER SRM 53-00-53-1A-2.;[02] SEE WORK CAPTURE # TTG8Q00W4YYT FOR REPLACEMENT OF NEW RH TRANSITION ANGLE FROM STA 727 TO 767.;[03] INSPECTED WORK ABOVE
